Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 230, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2015, 2:21 PM EDT for 4 counties in Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 2:21 PM EDT (18:21 UTC)
- Expired
- Jun 30, 2015, 3:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 2:30 PM EDT | TSTM WND DMG | Empire, GA | TRAINED SPOTTER REPORTED TREES AND POWERLINES DOWN NEAR THE INTERSECTION OF HIGHWAY 257 AND HIGHWAY 87 NEAR THE EMPIRE COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
892
WUUS52 KFFC 301821
SVRFFC
GAC023-091-175-235-301900-
/O.NEW.KFFC.SV.W.0230.150630T1821Z-150630T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLECKLEY COUNTY IN CENTRAL GEORGIA...
NORTHEASTERN PULASKI COUNTY IN CENTRAL GEORGIA...
WEST CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA...
NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA...
* UNTIL 300 PM EDT
* AT 221 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COCHRAN...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...COCHRAN...CHESTER...DEXTER...DUDLEY...CADWELL...RENTZ...
PAULK...ROYAL...REBIE...HARLOW...ROWLAND...RODDY...YONKERS...
EMPIRE...COLEY STATION...PORTER AND GOLDSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3234 8344 3248 8344 3249 8341 3250 8341
3250 8339 3255 8294 3228 8294
TIME...MOT...LOC 1821Z 270DEG 21KT 3242 8337
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:04 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 30, 2:04 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 204 PM EDT TUE JUN 30 2015 .UPDATE... A SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR NORTHEAST...EAST...AND PORTIONS OF CENTRAL GEORGIA THROUGH 00Z LOOKS LIKE THE PRIMARY THREAT FROM ANY SEVERE THUNDERSTORMS THAT DEVELOP IS STILL GUSTY WINDS...LIGHTING...HEAVY RAIN...AND LARGE HAIL. && .PREV DISCUSSION... /ISSUED 147 PM EDT TUE JUN 30 2015/ PREV DISCUSSION... /ISSUED 1001 AM EDT TUE JUN 30 2015/ UPDATE... CONVECTION IN ALABAMA HAS GRADUALLY BEEN WEAKENING OVER THE PAST COUPLE OF HOURS AS IT PUSHES EAST. HOWEVER...EXPECT MORE SHOWERS AND THUNDERSTORMS TO DEVELOP BY MIDDAY WITH HEATING COMMENCING AND RESULTANT INSTABILITY. SOME STORMS MAY BE STRONG TO SEVERE...SO THEY BEAR WATCHING THROUGH THE DAY TODAY. PREV DISCUSSION... /ISSUED 731 AM EDT TUE JUN 30 2015/ PREV DISCUSSION... /ISSUED 429 AM EDT TUE JUN 30 2015/ SHORT TERM /TODAY THROUGH WEDNESDAY/... STORMS RETURN TO THE GEORGIA TODAY AFTER A BRIEF RESPITE OVER THE LAST TWO DAYS. A SERIES OF DISTURBANCES WILL TRAVERSE THROUGH THE BROAD TROUGH OVER THE EASTERN U.S. THROUGH THE WEEK...RESULTING IN MORE ACTIVE WEATHER CONDITIONS. SCATTERED SHOWERS AND THUNDERSTORMS ORIENTED ACROSS THE TENNESSEE VALLEY AND BACK INTO NORTHERN AL AND MS /AHEAD OF A WEAK BOUNDARY/ HAS MAINTAINED ITS STRENGTH OVERNIGHT...AND ANTICIPATE THIS BAND OF CONVECTION TO MAKE ITS WAY INTO NORTH GEORGIA THIS MORNING. UNFORTUNATELY MODELS DO NOT HAVE A GOOD HANDLE ON HOW CONVECTION WILL EVOLVE TODAY. SHORT TERM HI-RES REFLECTIVITY MODELS ALL DIFFER SIGNIFICANTLY WITH THE LOCATION AND TIMING OF THE STRONGEST CONVECTION THROUGH THE DAY. FOR EXAMPLE...ONE OF THE LOCAL WRF RUNS SUGGESTS ACTIVITY WILL SPREAD SOUTHWARD THROUGH LATE MORNING...THEN INTENSIFY SOUTH OF THE ATL METRO AREA BY MID AFTERNOON. ANOTHER SUGGESTS THAT CURRENT RADAR ACTIVITY WILL DIMINISH INTO NORTH GEORGIA...WITH NOT MUCH IN THE WAY OF CONVECTION IMPACTING THE AREA UNTIL MID-LATE AFTERNOON WHEN MORE DIURNALLY DRIVEN DEVELOPMENT WILL BEGIN OVER THE ATL METRO AREA AND CONTINUE SOUTHWARD. FOR NOW HAVE OPTED TO GO WITH GOOD CHANCE TO LIKELY POPS ACROSS NORTH GEORGIA...ALIGNING WITH MORE OF THE LATTER SCENARIO. THE COMBINATION OF INCREASINGLY STEEP LAPSE RATES AND CAPES APPROACHING 2500 J/KG ACROSS THE AREA THIS AFTERNOON WILL PRODUCE STRONG TO SEVERE STORMS. SPC DOES HAVE ALL OF NORTH AND CENTRAL GEORGIA HIGHLIGHTED IN A SLIGHT RISK FOR SEVERE STORMS. EXPECT THE MAIN CONCERN TO BE STRONG...DAMAGING WINDS...IN ADDITION TO THE FREQUENT LIGHTNING. HAIL ALSO CANNOT BE RULED OUT. PRECIPITABLE WATER INCREASES THROUGH THE DAY TODAY AS MOISTURE ADVECTS INTO THE REGION. SOME MODELS ARE INDICATING VALUES COULD REACH THE 90TH PERCENTILE...SUGGESTING EFFICIENT RAIN PROCESSES. AS A RESULT...EXPECT LOCALLY HEAVY RAIN TO BE A CONCERN IN STORMS TODAY...WITH LOCALIZED FLASH FLOODING POSSIBLE...PARTICULARLY SMALL CREEKS/STREAMS AND LOW LYING/ FLOOD PRONE AREAS. LARGELY DIURNAL CONVECTION EXPECTED AGAIN WEDNESDAY. HAVE GONE WITH SLIGHTLY LOWER POPS EARLY...THEN RAMP THEM UP TO LIKELY QUICKLY BY WEDNESDAY AFTERNOON. 31 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... MODELS IN AGREEMENT WITH HOLDING THE UPPER TROUGH OVER THE EASTERN U.S. THROUGH THE WEEK. THERE IS SOME STRENGTH DIFFERENCES IN THE SHORT WAVES AS THEY ROTATE THROUGH THE FLOW AND OVER THE CWA BUT BOTH THE GFS AND ECMWF AGREE ON TIMING AND THIS HAS GIVEN MORE CONFIDENCE IN THE SOLUTION. HOWEVER BY THE WEEKEND DIFFERENCES IN THE UPPER TROUGH SOLUTION OCCUR WITH THE ECMWF FLATTENING OUT THE TROUGH WHILE THE GFS MAINTAINS A TROUGH. THE GFS SOLUTION ALSO KEEPS MOISTURE OVER THE CWA WHICH IS BEING MORE CONSISTENT FROM RUN TO RUN WHILE THE ECMWF IS NO LONGER PROGGING A STRONG H5 HIGH OVER THE CWA. FOR THESE REASONS HAVE LEANED MORE TOWARD THE GFS SOLUTION AND HAVE KEPT POPS IN THROUGH THE WEEKEND. 17 AVIATION... 18Z UPDATE... SCATTERED CONVECTION THAT HAS DEVELOPED MIDDAY TODAY WILL CONTINUE MOVING EAST OF ATL. ADDITIONAL ISOLATED CONVECTIVE DEVELOPMENT WILL BE POSSIBLE THROUGH THIS EVENING. POTENTIAL EXISTS FOR SOME LOW CLOUD DEVELOPMENT FOR WEDS MORNING BRINGING SCT IFR TO LOW MVFR. EXPECT MORE AFTERNOON CONVECTION ON WEDNESDAY. WINDS WILL REMAIN FROM THE WEST. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE LOW ON POTENTIAL FOR ADDITIONAL CONVECTIVE DEVELOPMENT THIS AFTERNOON. HIGH CONFIDENCE ALL OTHER ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 90 67 89 69 / 60 30 50 50 ATLANTA 87 69 87 71 / 60 40 50 50 BLAIRSVILLE 80 64 81 66 / 60 30 70 70 CARTERSVILLE 85 67 87 70 / 60 30 60 60 COLUMBUS 89 71 90 73 / 60 50 40 30 GAINESVILLE 86 67 86 69 / 60 30 60 60 MACON 92 68 91 71 / 60 50 40 30 ROME 87 68 87 71 / 60 30 70 70 PEACHTREE CITY 87 67 88 69 / 60 50 40 50 VIDALIA 93 71 92 72 / 60 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY... BUTTS...CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL... FANNIN...GLASCOCK...GREENE...HALL...HANCOCK...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS... LUMPKIN...MACON...MADISON...MONROE...MONTGOMERY...MORGAN... NEWTON...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM... SUMTER...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS... TREUTLEN...TWIGGS...UNION...WALTON...WARREN...WASHINGTON... WHEELER...WHITE...WILCOX...WILKES...WILKINSON. && SHORT TERM...RW LONG TERM....01 AVIATION...RW
Hazardous weather outlook, Jun 30, 4:29 AM EDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 AM EDT TUE JUN 30 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 429 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED TODAY. WEATHER HAZARDS EXPECTED... THE MAIN THREAT WILL BE STRONG...DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. HAIL UP TO 1 INCH IS ALSO POSSIBLE. DISCUSSION... THE COMBINATION OF AN UPPER LEVEL DISTURBANCE AND AMPLE MOISTURE WILL PRODUCE CONDITIONS TO SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE STORMS...PARTICULARLY THIS AFTERNOON AND EVENING. IN ADDITION TO THE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING...ABUNDANT MOISTURE WILL ALLOW FOR HEAVY RAINFALL IN STORMS. LOCALIZED HEAVY RAINFALL MAY PRODUCE FLASH FLOODING...ESPECIALLY IN LOW LYING OR FLOOD PRONE AREAS AND SMALL CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE UPPER TROUGH WILL HOLD OVER THE FORECAST AREA THROUGH THE WEEK WITH SHORT WAVES MOVING THROUGH THE FLOW AND OVER THE REGION. THIS WILL KEEP THE RISK OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA WITH THE BEST CHANCES THURSDAY INTO FRIDAY. SOME STORMS COULD BE STRONG WITH ISOLATED SEVERE STORMS POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 30, 1:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT TUE JUN 30 2015
GAZ096-107-301830-
BLECKLEY GA-PULASKI GA-
157 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY AND PULASKI COUNTIES
UNTIL 230 PM EDT...
AT 157 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF UNADILLA TO 7 MILES WEST OF
HAWKINSVILLE TO NEAR VIENNA...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAWKINSVILLE...MOCK SPRINGS...HARTFORD...PULASKI STATE PRISON...
OCMULGEE PUBLIC FISHING AREA...WALLACE...MOBLEY CROSSING AND
BROWNDALE.
LAT...LON 3224 8361 3224 8362 3225 8361 3229 8361
3238 8354 3239 8352 3239 8350 3242 8347
3233 8334 3215 8352 3212 8361
TIME...MOT...LOC 1757Z 232DEG 18KT 3232 8365 3225 8359 3211 8370Special weather statement, Jun 30, 1:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT TUE JUN 30 2015
GAZ050-051-061-301830-
TALIAFERRO GA-GREENE GA-HANCOCK GA-
159 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...GREENE AND HANCOCK
COUNTIES UNTIL 230 PM EDT...
AT 159 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM NEAR GREENSBORO TO NEAR REYNOLDS PLANTATION...AND
MOVING EAST AT 30 MPH.
HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENSBORO...WHITE PLAINS...SILOAM...REYNOLDS PLANTATION...LIBERTY...
SPRINGFIELD...VEAZEY...SHOULDERBONE AND ROBINSON.
LAT...LON 3330 8293 3334 8314 3336 8317 3337 8317
3338 8322 3339 8322 3340 8321 3341 8323
3356 8323 3359 8293
TIME...MOT...LOC 1759Z 260DEG 27KT 3353 8320 3338 8321Special weather statement, Jun 30, 2:01 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT TUE JUN 30 2015
GAZ016-023-024-301830-
WHITE GA-BANKS GA-HALL GA-
201 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHITE...BANKS AND HALL COUNTIES
UNTIL 230 PM EDT...
AT 200 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR
GAINESVILLE...MOVING NORTHEAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...BALDWIN...LULA...ALTO...CLERMONT...PINEFIELD
CROSSROADS...HOLLINGSWORTH AND MOSSY CREEK.
LAT...LON 3455 8362 3451 8367 3443 8361 3449 8355
3449 8352 3448 8344 3442 8338 3441 8338
3429 8387 3439 8395 3458 8364
TIME...MOT...LOC 1800Z 247DEG 19KT 3437 8385Special weather statement, Jun 30, 2:02 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUN 30 2015
GAZ074-076-301830-
WASHINGTON GA-JEFFERSON GA-
202 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON AND JEFFERSON COUNTIES
UNTIL 230 PM EDT...
AT 202 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR DAVISBORO...
OR 8 MILES EAST OF SANDERSVILLE...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...DAVISBORO...RIDDLEVILLE...STELLAVILLE...STAPLETONS
CROSSROADS...DOWNS AND GRANGE.
LAT...LON 3290 8270 3308 8274 3313 8259 3312 8258
3313 8258 3321 8232 3294 8227
TIME...MOT...LOC 1802Z 260DEG 27KT 3302 8267Special weather statement, Jun 30, 2:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT TUE JUN 30 2015
GAZ025-027-301845-
MADISON GA-JACKSON GA-
209 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND JACKSON COUNTIES
UNTIL 245 PM EDT...
AT 208 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER ILA...OR NEAR
DANIELSVILLE...MOVING NORTHEAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COMMERCE...DANIELSVILLE...NICHOLSON...COMER...ILA...NEESE...DIAMOND
HILL...PAOLI...POCATALIGO AND VANNA.
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3412 8305 3411 8303 3410 8304 3407 8300
3404 8340 3418 8346 3421 8341 3420 8340
3421 8337 3426 8330 3425 8327 3424 8317
3427 8311
TIME...MOT...LOC 1808Z 247DEG 19KT 3418 8327Special weather statement, Jun 30, 2:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT TUE JUN 30 2015
GAZ083-084-095>097-107-109-301900-
TWIGGS GA-BLECKLEY GA-DODGE GA-WILKINSON GA-LAURENS GA-HOUSTON GA-
PULASKI GA-
213 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...DODGE...
WILKINSON...LAURENS...HOUSTON AND PULASKI COUNTIES UNTIL 300 PM
EDT...
AT 213 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM ROBINS AFB TO NEAR COCHRAN...AND MOVING EAST AT
25 MPH.
HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...HAWKINSVILLE...JEFFERSONVILLE...WARNER ROBINS...CHESTER...
DEXTER...DUDLEY...CADWELL...RENTZ...DANVILLE...MONTROSE...
ALLENTOWN...ROBINS AFB...MARION...HARTFORD...PULASKI STATE PRISON...
OCMULGEE PUBLIC FISHING AREA...ROYAL...MOBLEY CROSSING AND REBIE.
LAT...LON 3265 8363 3280 8316 3234 8287 3221 8346
TIME...MOT...LOC 1813Z 270DEG 21KT 3262 8358 3245 8342The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:57 AM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Jun 30, 9:08 AM EDT | Special Weather Statement | FFC | Towns, Union | 37 min |
| Jun 30, 9:49 AM EDT | Special Weather Statement | FFC | Whitfield | 41 min |
| Jun 30, 10:07 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 38 min |
| Jun 30, 10:25 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 50 min |
| Jun 30, 10:48 AM EDT | Special Weather Statement | FFC | Fannin | 42 min |
| Jun 30, 10:51 AM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Jun 30, 11:15 AM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jun 30, 11:18 AM EDT | Special Weather Statement | FFC | Dawson | 27 min |
| Jun 30, 11:54 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 36 min |
| Jun 30, 12:05 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 25 min |
| Jun 30, 12:14 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 31 min |
| Jun 30, 12:19 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 26 min |
| Jun 30, 12:23 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jun 30, 12:30 PM EDT | Special Weather Statement | FFC | Marion, Schley | 30 min |
| Jun 30, 12:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 30, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 40 min |
| Jun 30, 12:54 PM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Jun 30, 12:59 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jun 30, 1:03 PM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Jun 30, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 37 min |
| Jun 30, 1:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 30, 1:19 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 26 min |
| Jun 30, 1:22 PM EDT | Special Weather Statement | FFC | Glascock | 23 min |
| Jun 30, 1:25 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Union | 50 min |
| Jun 30, 1:29 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jun 30, 1:32 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 30, 1:41 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 49 min |
| Jun 30, 1:44 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jun 30, 1:47 PM EDT | Special Weather Statement | FFC | Houston, Peach | 28 min |
| Jun 30, 1:57 PM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Jun 30, 1:59 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jun 30, 2:01 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jun 30, 2:02 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| Jun 30, 2:09 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jun 30, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Twiggs | 47 min |
| Jun 30, 2:30 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jun 30, 2:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 30, 2:43 PM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Jun 30, 2:45 PM EDT | Special Weather Statement | FFC | Johnson | 45 min |
| Jun 30, 2:55 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 35 min |
| Jun 30, 3:18 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 27 min |
| Jun 30, 3:28 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 47 min |
| Jun 30, 4:41 PM EDT | Special Weather Statement | FFC | Jackson | 34 min |
| Jun 30, 5:25 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jun 30, 5:46 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| Jun 30, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 47 min |
| Jun 30, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.